# SDR MALA080198

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 2,185 hours, 1,560 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR DISAGREE WARNING MESSAGE CAME ON.  WENT THROUGH THE PROCEDURES ON 7.10.03, WHICH LED UP TO PULL GEAR HANDLE.  ONCE PULLED GEAR CAME DOWN AND LANDING WAS NORMAL AND NOSE STEERING WORKED.  FOUND MLG SELECTOR VALVE TO BE AT FAULT, REMOVED AND REPLACED MLG SELECTOR VALVE.
